# SDR JJBA20220919025

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 42,805 hours, 27,918 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: None
- Part number: 7014300901
- Part serial: 01049125
- Condition: Tripped
- Part time: 48,130 hours, 33,024 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT BURNING SMELL. INSPECTED THE COCKPIT AND FOUND EICAS DISPLAY CB WAS EXTENDED. REMOVED AND REPLACED EICAS DISPLAY UNIT. RESETED DISPLAY CB. OPS CHECK SAT
